# SDR C2XA01CL172

- Difficulty date: July 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 271
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Part number: 14534610401
- Part serial: NA
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE  FLT.#3680  THE CREW REPORTED BAGGAGE FIRE EXTINGUISHER WILL NOT TEST.MAINTENANCE CLEANED BAGGAGE FIRE EXTINGUISHER TEST BUTTON.   OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
